MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT231414
Medical Device Problem Codes Migration (4003); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 cfr part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: in 2006, a patient was treated for an abdominal aortic aneurysm using a gore®excluder®aaa endoprosthesis.In (b)(6) 2025, the patient had a fall.During a ct scan at the hospital, it was noticed that the patient had a type 1a endoleak.On (b)(6) 2025, the patient had a reintervention, with a proximal cuff extension being placed.This successfully resolved the type 1a endoleak.The patient tolerated the procedure.Reportedly, the physician believes the graft may have migrated, as the proximal end of the graft is 1cm distal to the renal arteries; and that the potential migration may be caused by degeneration of the proximal neck.However, this remains unknown.
 
Additional Manufacturer Narrative
H6: type of investigation code b20: the device remains implanted and is not available for analysis.H6: investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: type of investigation code b15: the reported failure mode, potential migration observed approximately 19 years after implant, could not be independently confirmed through an evaluation of the provided cta imaging, as only one time-point of the abdomen was provided.However, it was observed that the proximal end of the device was 13.2 mm from the left renal artery, and the aortic neck diameter ranged from 27 mm to 30 mm (intended aortic diameter for the pxt231414 device ranges 19 mm to 21 mm) consistent with a potential migration.In addition, the reported type ia endoleak was confirmed as contrast was observed outside the implanted device and appeared to originate from the proximal end of the device.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23289897
Report Number2017233-2025-06695
Device Sequence Number20201311
Product Code MIH
UDI-Device Identifier00733132610143
UDI-Public(01)00733132610143(17)090331
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2009
Device Catalogue NumberPXT231414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTHRITIS, CAD, CKD, DEPRESSION, DM, HTN, HLD, LAF
Patient SexMale
Patient Weight83 KG
Patient RaceWhite